International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 1, Part A

On record based transmuted inverse exponential distribution


Author(s): Bindu Punathumparambath

Abstract: Inverse Exponential distribution has been used to analyze lifetime datasets which has non monotone hazard function and has applications in reliability and biological study areas. The present study introduces new generalization of inverse exponential distribution using Record-Based transmutation. Record-Based transmuted inverse Exponential distribution is derived and its properties studied. The maximum likelihood estimation procedure is employed to estimate the parameters of the proposed distribution. Finally, an algorithm in R package is developed to carry out the simulation studies.

DOI: 10.22271/maths.2022.v7.i1a.771

Pages: 25-30 | Views: 181 | Downloads: 15

Download Full Article: Click Here
How to cite this article:
Bindu Punathumparambath. On record based transmuted inverse exponential distribution. Int J Stat Appl Math 2022;7(1):25-30. DOI: 10.22271/maths.2022.v7.i1a.771
Call for book chapter
International Journal of Statistics and Applied Mathematics